# SDR ASAA2014083009016

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 6,913 hours, 2,182 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2535
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 6,913 hours, 2,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC ON NR 1 ENG INOPERATIVE, ACFT GROUNDED.  REPLACED NR 1 ENG EEC IAW AMM 73-21-60-000-801-F00, 73-21-60-400-801-F00. 06471.  ACCOMPLISHED FADEC SYS TEST AND ASSOCIATED TESTS IAW MM 73-21-00-700-802-F00, OPS CHECKED GOOD.
